Math. Model. Nat. Phenom.
Volume 13, Number 2, 2018
Shock Waves, Discontinuities and Singularities in Natural Phenomena
|Number of page(s)||12|
|Published online||03 May 2018|
Periodic traveling-wave solutions to the Whitham equation
133 Fairway Place,
* Corresponding author: email@example.com
Accepted: 11 January 2017
We investigate periodic traveling-wave solutions to the Whitham equation. It is shown that for solutions of this type, the Whitham equation can be expressed as a nonlinear integral equation of Hammerstein form. Solutions to this integral equation are then obtained by iteration. Representative numerical results are presented to illustrate the waveshapes and the nonlinear dispersion characteristics of the solutions thus obtained.
Mathematics Subject Classification: 35Q53 / 45G10 / 47H30
Key words: Whitham equation / traveling waves / Hammerstein integral equation
© EDP Sciences, 2018
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.